Alert archive / Arizona / Wind Advisories in 2013

Wind Advisory 22, NWS Las Vegas, NV

May 21, 2013Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at May 21, 2013, 2:58 PM MST for Mohave County, Arizona; San Bernardino County, California. It took effect at May 22, 2013, 12:00 PM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 21, 2013, 2:58 PM MST (21:58 UTC)
In effect from
May 22, 2013, 12:00 PM MST
Expired
May 23, 2013, 12:00 AM MST
In force
12 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4617 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WWUS75 KVEF 212158
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
258 PM PDT TUE MAY 21 2013

.GUSTY SOUTHWEST WINDS WILL DEVELOP BY NOON WEDNESDAY AS A LARGE
AREA OF LOW PRESSURE DEVELOPS OVER THE PACIFIC NORTHWEST.

AZZ001-003-CAZ523-221400-
/O.NEW.KVEF.WI.Y.0022.130522T1900Z-130523T0400Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-WESTERN MOJAVE DESERT-
INCLUDING...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...KINGMAN...
GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE...WIKIEUP...YUCCA...
BARSTOW...DAGGETT...FORT IRWIN
258 PM PDT TUE MAY 21 2013 /258 PM MST TUE MAY 21 2013/

...WIND ADVISORY IN EFFECT FROM NOON PDT /NOON MST/ TO 9 PM PDT
/9 PM MST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR NORTHWEST SAN BERNARDINO COUNTY AND THE NORTHWEST
PLATEAU AND NORTHWEST DESERTS OF ARIZONA...WHICH IS IN EFFECT FROM NOON
PDT /NOON MST/ TO 9 PM PDT /9 PM MST/ WEDNESDAY.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WEDNESDAY AFTERNOON THROUGH ABOUT 9 PM. WINDS MAY DROP OFF
  A LITTLE EARLIER IN MOHAVE COUNTY.

* LOCATIONS: KINGMAN...ROUTE 66 AND INTERSTATE 40 ACROSS MOHAVE
  COUNTY...DOLAN SPRINGS...BARSTOW...DAGGETT...FORT IRWIN...HIGHWAY 395
  AND INTERSTATES 15 AND 40 ACROSS NORTHWEST SAN BERNARDINO COUNTY.

* IMPACTS: STRONG CROSSWINDS ARE POSSIBLE ON AREA HIGHWAYS WITH 
  LOCAL AREAS OF BLOWING DUST POSSIBLE WHICH MAY RAPIDLY LOWER 
  VISIBILITIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
691 
WWUS75 KVEF 221007
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
307 AM PDT WED MAY 22 2013

.GUSTY SOUTHWEST WINDS WILL OCCUR FROM EARLY AFTERNOON THROUGH THIS
EVENING AS A LARGE AREA OF LOW PRESSURE DEVELOPS OVER THE PACIFIC
NORTHWEST.

AZZ001-003-221900-
/O.EXT.KVEF.WI.Y.0022.130522T1900Z-130523T0200Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
INCLUDING...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...KINGMAN...
GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE...WIKIEUP...YUCCA
307 AM MST WED MAY 22 2013

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING FOR THE NORTHWEST PLATEAU AND NORTHWEST DESERTS OF ARIZONA.

* WINDS: SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WIND SPEEDS WILL PEAK BETWEEN 2 PM AND 5 PM THEN GUSTS
  SHOULD DROP BELOW 40 MPH AFTER 7 PM.

* LOCATIONS: COLORADO CITY...PIPE SPRING NATIONAL MONUMENT...
  TUWEEP...MT TRUMBULL...KINGMAN...GOLDEN VALLEY... DOLAN 
  SPRINGS...VALENTINE...WIKIEUP...YUCCA 

* IMPACTS: STRONG CROSSWINDS ARE POSSIBLE ON AREA HIGHWAYS WITH 
  LOCAL AREAS OF BLOWING DUST POSSIBLE WHICH MAY RAPIDLY LOWER 
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH-
PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE
WINDS...ESPECIALLY WHEN DRIVING ALONG EAST-WEST ROADS.

&&

$$

CAZ523-221900-
/O.EXT.KVEF.WI.Y.0022.130522T1900Z-130523T0700Z/
WESTERN MOJAVE DESERT-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN
307 AM PDT WED MAY 22 2013

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT FOR NORTHWEST SAN BERNARDINO COUNTY. 

* WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: GUSTS OVER 40 MPH CAN BE EXPECTED FROM EARLY THIS
  AFTERNOON UNTIL MIDNIGHT TONIGHT.

* LOCATIONS: BARSTOW...DAGGETT...FORT IRWIN.

* IMPACTS: STRONG CROSSWINDS ARE POSSIBLE ON AREA HIGHWAYS WITH 
  LOCAL AREAS OF BLOWING DUST POSSIBLE WHICH MAY RAPIDLY LOWER 
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH-
PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE
WINDS...ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS.

&&

$$

JA
510 
WWUS75 KVEF 221842
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1142 AM PDT WED MAY 22 2013

.GUSTY SOUTHWEST WINDS WILL OCCUR FROM EARLY AFTERNOON THROUGH THIS
EVENING AS A LARGE AREA OF LOW PRESSURE DEVELOPS OVER THE PACIFIC
NORTHWEST.

AZZ001-003-230200-
/O.CON.KVEF.WI.Y.0022.130522T1900Z-130523T0200Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
INCLUDING...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...KINGMAN...
GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE...WIKIEUP...YUCCA
1142 AM MST WED MAY 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR
THE NORTHWEST PLATEAU AND NORTHWEST DESERTS OF ARIZONA.

* WINDS: SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. 

* TIMING: WIND SPEEDS WILL PEAK BETWEEN 2 PM AND 5 PM THEN 
  GUSTS SHOULD DROP BELOW 40 MPH AFTER 7 PM.

* LOCATIONS: COLORADO CITY...PIPE SPRING NATIONAL MONUMENT... 
  TUWEEP...MT TRUMBULL...KINGMAN...GOLDEN VALLEY... DOLAN 
  SPRINGS... VALENTINE...WIKIEUP...YUCCA

* IMPACTS: STRONG CROSSWINDS ARE POSSIBLE ON AREA HIGHWAYS WITH 
  LOCAL AREAS OF BLOWING DUST POSSIBLE WHICH MAY RAPIDLY LOWER 
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH-
PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST-WEST ROADS.

&&

$$

CAZ523-230200-
/O.CON.KVEF.WI.Y.0022.130522T1900Z-130523T0700Z/
WESTERN MOJAVE DESERT-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN
1142 AM PDT WED MAY 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT FOR
NORTHWEST SAN BERNARDINO COUNTY.

* WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: GUSTS OVER 40 MPH CAN BE EXPECTED FROM EARLY THIS 
  AFTERNOON UNTIL MIDNIGHT TONIGHT.

* LOCATIONS: BARSTOW...DAGGETT...FORT IRWIN.

* IMPACTS: STRONG CROSSWINDS ARE POSSIBLE ON AREA HIGHWAYS WITH 
  LOCAL AREAS OF BLOWING DUST POSSIBLE WHICH MAY RAPIDLY LOWER 
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH-
PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS.

&&

$$
193 
WWUS75 KVEF 230141
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
641 PM PDT WED MAY 22 2013

.GUSTY SOUTHWEST WINDS WILL OCCUR THROUGH THIS EVENING AS A LARGE
AREA OF LOW PRESSURE DEVELOPS OVER THE PACIFIC NORTHWEST.

AZZ001-003-230245-
/O.EXP.KVEF.WI.Y.0022.000000T0000Z-130523T0200Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
INCLUDING...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...KINGMAN...
GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE...WIKIEUP...YUCCA
641 PM MST WED MAY 22 2013

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY FOR MUCH OF MOHAVE COUNTY WILL EXPIRE AT 7 PM MST
THIS EVENING.

WINDS HAD SUBSIDED OVER MUCH OF MOHAVE COUNTY EARLY THIS EVENING.
THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM.

$$

CAZ523-230700-
/O.CON.KVEF.WI.Y.0022.000000T0000Z-130523T0700Z/
WESTERN MOJAVE DESERT-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN
641 PM PDT WED MAY 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FOR NORTHWEST SAN BERNARDINO
COUNTY UNTIL MIDNIGHT PDT TONIGHT.

* WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: GUSTS OVER 40 MPH CAN BE EXPECTED UNTIL AROUND MIDNIGHT.

* LOCATIONS: BARSTOW...DAGGETT...FORT IRWIN

* IMPACTS: STRONG CROSSWINDS ARE POSSIBLE ON AREA HIGHWAYS WITH 
  LOCAL AREAS OF BLOWING DUST POSSIBLE WHICH MAY RAPIDLY LOWER 
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH-
PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS.

&&

$$

MORGAN
243 
WWUS75 KVEF 230633
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1133 PM PDT WED MAY 22 2013

CAZ523-230745-
/O.EXP.KVEF.WI.Y.0022.000000T0000Z-130523T0700Z/
WESTERN MOJAVE DESERT-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN
1133 PM PDT WED MAY 22 2013

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT...

THE WIND ADVISORY FOR NORTHWEST SAN BERNARDINO COUNTY WILL EXPIRE AT
MIDNIGHT PDT TONIGHT.

WINDS HAD SUBSIDED OVER MOST OF THE AREA LATE THIS EVENING...SO THE
WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

MORGAN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at May 21, 2:30 PM MST, 28 minutes earlier.

Area forecast discussion, May 21, 2:30 PM MST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
230 PM PDT TUE MAY 21 2013

.SYNOPSIS...A LARGE AREA OF LOW PRESSURE WILL REMAIN OVER THE
PACIFIC NORTHWEST THROUGH THE COMING HOLIDAY WEEKEND WITH A DRY
SOUTHWEST FLOW OVER THE SOUTHERN GREAT BASIN AND MOJAVE DESERT. THIS
WILL LEAD TO MOSTLY CLEAR SKIES AND LOCALLY BREEZY CONDITIONS EACH
AFTERNOON WITH TEMPERATURES CLOSE TO NORMAL. WEDNESDAY WILL BE THE
WINDIEST DAY WITH GUSTS OVER 40 MPH EXPECTED OVER MUCH OF SAN
BERNARDINO AND MOHAVE COUNTIES.
&&

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...A FAIRLY STRONG UPPER
LOW WILL REMAIN BASICALLY STATIONARY OVER THE PACIFIC NORTHWEST WITH
A DRY SOUTHWEST FLOW OVER THE FORECAST AREA. SOME HIGH CLOUDS WILL
BE SEEN AT TIMES BUT OVERALL LOOKING AT MOSTLY CLEAR SKIES. AS THE
TROUGH INITIALLY DEEPENS WEDNESDAY WE WILL SEE THE STRONGEST WINDS
OF THE SHORT TERM PERIOD WITH MODELS INDICATING STRONG POTENTIAL FOR
GUSTS AROUND 40 MPH IN WESTERN SAN BERNARDINO AND MUCH OF MOHAVE
COUNTIES. I DECIDED TO ISSUE A WIND ADVISORY FOR THOSE AREAS
BEGINNING AT NOON WEDNESDAY. ELSEWHERE...LOCALLY BREEZY TO WINDY
CONDITIONS CAN BE EXPECTED. WINDS LOOK TO BE A LITTLE LIGHTER
THURSDAY AND FRIDAY BUT THERE WILL STILL BE AT LEAST LOCALLY BREEZY
CONDITIONS BOTH AFTERNOONS. TEMPERATURES DURING THE SHORT TERM WILL
BE PRETTY CLOSE TO NORMAL.

.LONG TERM...SATURDAY THROUGH TUESDAY...UPPER LOW WHICH HAS BEEN
OVER THE PACIFIC NORTHWEST DURING THE WEEK IS FORECAST TO BEGIN TO
SHIFT TO THE NORTH SLIGHTLY ON SATURDAY. AT THE SAME TIME A WEAK
SHORT WAVE IMPULSE MOVING THROUGH THE OVERALL TROUGH PATTERN ACROSS
THE WESTERN STATES IS FORECAST TO MOVE ACROSS THE CWA SATURDAY
AFTERNOON. THIS OVERALL PATTERN CONTINUES INTO MONDAY...HOWEVER
THERE DOES BECOME SOME MODEL DIFFERENCES AS YOU MOVE INTO THE
SUNDAY/ MONDAY TIME FRAME WITH THE ECMWF TRENDING TOWARDS A
WEAKER/FLATTER TROUGH ACROSS THE WESTERN STATES...THAN THE GFS/GEMS.
HOWEVER BY TUESDAY THE MODELS ONCE AGAIN COME INTO PRETTY GOOD
AGREEMENT. EITHER WAY...THE PATTERN CONTINUES TO KEEP THE MAIN
ENERGY FROM ANY SHORT WAVES NORTH OF THE REGION...RESULTING IN DRY
CONDITIONS THROUGH THE PERIOD. WINDS WILL CONTINUE TO BE BREEZY TO
LOCALLY WINDY...WITH SATURDAY AFTERNOON/EVENING PROBABLY BEING THE
WINDIEST PERIOD DURING THE LONG TERM. UNDER THE GENERAL
TROUGHINESS...TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL THROUGH THE
PERIOD ALSO.  &&

.AVIATION...FOR MCCARRAN...SOUTH/SOUTHWEST WINDS 12-16 KTS WITH
GUSTS TO 25 KTS TIL AROUND 04Z...THEN BECOMING 10-15KTS THROUGH
WEDNESDAY MORNING BEFORE GUSTS TO NEAR 30KTS ARE SEEN BY LATE
WEDNESDAY MORNING THROUGH THE AFTERNOON. VARIABLE HIGH CLOUDS
THROUGH WEDNESDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GENERALLY SOUTH TO SOUTHWEST WINDS 10-20 KTS WITH GUSTS
TO BETWEEN 25-30 KTS THROUGH THIS EVENING...DECREASING SOMEWHAT
OVERNIGHT THEN INCREASING AGAIN ON WEDNESDAY WITH LOCAL GUSTS TO
OVER 40 MPH ESPECIALLY IN THE WESTERN MOJAVE DESERT AND NORTHWEST
ARIZONA. VARIABLE HIGH CLOUDS THROUGH WEDNESDAY.

.FIRE WEATHER...A DRY SOUTHWEST FLOW WILL PERSIST ACROSS THE REGION
THROUGH THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. AS A LOW
PRESSURE SYSTEM INITIALLY DEEPENS OVER THE PACIFIC NORTHWEST ON
WEDNESDAY...BREEZY TO WINDY CONDITIONS WILL DEVELOP...ESPECIALLY
ACROSS WESTERN SAN BERNARDINO COUNTY AND IN MOHAVE COUNTY OUTSIDE OF
THE RIVER VALLEY. GUSTS TO 40 MPH ARE LIKELY IN THESE AREAS. THE
COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY ARE EXPECTED TO
MEET RED FLAG CRITERIA IN FIRE WEATHER ZONE 102 AND THE FIRE WEATHER
WATCH WAS UPGRADED TO A WARNING. CONDITIONS WILL BE CLOSE TO RED
FLAG CRITERIA IN SOME OTHER AREAS BUT THE EITHER THE DURATION OR
GEOGRAPHICAL EXTENT WILL NOT BE SUFFICIENT TO WARRANT A RED FLAG
WARNING...OR FUELS ARE NOT REPORTED AS CRITICAL. AFTER
WEDNESDAY...LOCALLY BREEZY CONDITIONS WILL EXIST EACH AFTERNOON BUT
OVERALL THE WINDS LOOK TO BE LIGHTER.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...WIND ADVISORY FROM NOON TO 9 PM MST WEDNESDAY FOR AZZ001-003.
     RED FLAG WARNING FROM NOON TO 9 PM MST WEDNESDAY FOR AZZ102.
CA...WIND ADVISORY FROM NOON TO 9 PM PDT WEDNESDAY FOR CAZ523.
&&

HARRISON/JENSEN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, May 21, 3:40 AM MST, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
340 AM PDT TUE MAY 21 2013

AZZ001>003-036-CAZ519>527-NVZ014>022-220700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
340 AM PDT TUE MAY 21 2013 /340 AM MST TUE MAY 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SOUTHWEST
WINDS WILL INCREASES THIS AFTERNOON AS A LOW PRESSURE SYSTEM DROPS
INTO THE PACIFIC NORTHWEST. GUSTS ARE EXPECTED TO BE LESS THAN 40
MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY SOUTHWEST WINDS WILL PERSIST ACROSS THE AREA EACH AFTERNOON
AND EVENING THROUGH SUNDAY AS A CLOSED LOW PRESSURE SYSTEM PARKS
OVER THE PACIFIC NORTHWEST. WEDNESDAY LOOKS TO BE THE WINDIEST DAY.
WIND GUSTS OVER 40 MPH ARE LIKELY ACROSS NORTHERN SAN BERNARDINO
COUNTY AND POSSIBLY THE SPRING MOUNTAINS AND RED ROCK CANYON
WEDNESDAY AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OVER NORTHWEST ARIZONA WEDNESDAY AFTERNOON AND EVENING
DUE TO PROLONGED GUSTS OVER 35 MPH AND VERY DRY FUELS. DRY
CONDITIONS WITH NEAR NORMAL TEMPERATURES CAN BE EXPECTED THROUGH THE
HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JA

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:45 PM MSTRed Flag WarningVEFMohave29 hr

Nearby

Wind Advisories in Arizona, 2013Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.